# SDR C77A251094

- Difficulty date: March 28, 2010
- Submitted: March 29, 2010
- Operation: Air carrier
- Aircraft: N622CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000219
- Aircraft time: 5,242 hours, 3,042 cycles
- Engine: Ge CF348E5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17003264001
- Condition: Corroded
- Location: Zone 100
- Part time: 5,242 hours, 3,042 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BASIC CHECK INSP, CORROSION WAS FOUND ON LT FLOOR TRACK PN 170-03264-001 BETWEEN FR17 AND FR19 (BL265L).  PERMANENT REPAIR WAS ACCOMPLISHED REF ETD 2010-170/02106 AND COMPASS EO E175-53MR-029.
